MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used to remove intestinal polyps during a polypectomy procedure performed on (b)(6) 2025.During the procedure, the snare could not be energized and could not be used.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block e1: this event was reported by the bsc sales representative.The healthcare facility is: (b)(6) hospital.Address: (b)(6).Phone: (b)(6).Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: (additional information).Blocks b5, e1 (initial reporter title, initial reporter first name, initial reporter last name, initial reporter facility name, initial reporter address 1, initial reporter address 2, initial reporter city, and initial reporter phone), e2 (health professional?), e3 (occupation) have been updated based on the additional information received on may 23, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used to remove intestinal polyps during a polypectomy procedure performed on (b)(6) 2025.During the procedure, the snare could not be energized and could not be used.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Additional information was received on may 23, 2025.The snare was used in the descending colon to remove a 13 mm flat polyp during an endoscopic mucosal resection (emr) procedure.The snare was securely attached to active cord and there were no problems noted with the cautery pin.No attempts were made to cold cut the polyp.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21938186
Report Number3005099803-2025-01890
Device Sequence Number7884365
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public(01)08714729019312(17)260618(10)31848912
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberM00562301
Device Catalogue Number6230
Device Lot Number0031848912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/17/2025
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale